Epilim (Sodium Valproate) side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tee11
New Member


Date Joined May 2008
Total Posts : 5
   Posted 4/5/2011 8:02 AM (GMT -6)   
Hi all

I have had chronic hemiplegic migraine now for 5yrs - I am currently trying the above medication, and whilst it has reduced the severity of the attacks the side effects are being to get to me - and i am being to think this might be another failed drug.

The main one is the weight gain - and i was wondering if anyone else had any experience of this drug and knows if the weight settles down - or does it just keep going up and up? Or does anyone know if there is anything you can take to counter act this? My weight has never been a huge issue for me, as i just wanted the pain to go, but I have put on 3 stone in 2 yrs and am now the heaviest i have ever been, very uncomfortable and worried about the long term effects.

Thanks

T
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 16, 2018 10:07 PM (GMT -6)
There are a total of 2,993,525 posts in 328,049 threads.
View Active Threads


Who's Online
This forum has 161229 registered members. Please welcome our newest member, kydd3.
291 Guest(s), 6 Registered Member(s) are currently online.  Details
crsprivate8, Mtn84, PDL17, Stan1961, magoo2, Steve Smith